Bounds for the solutions of S-unit equations and decomposable form equations II.

Research output: Contribution to journalArticle

Abstract

In this paper we improve upon in terms of S the best known effective upper bounds for the solutions of S-unit equations and decomposable form equations.

Original languageEnglish
Pages (from-to)507-526
Number of pages20
JournalPublicationes Mathematicae
Volume94
Issue number3-4
DOIs
Publication statusPublished - Jan 1 2019

Fingerprint

Decomposable
Unit
Upper bound
Form

Keywords

  • Baker’s theory of logarithmic forms
  • Decomposable form equations
  • S-unit equations
  • Thue-equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Bounds for the solutions of S-unit equations and decomposable form equations II. / Györy, K.

In: Publicationes Mathematicae, Vol. 94, No. 3-4, 01.01.2019, p. 507-526.

Research output: Contribution to journalArticle

@article{f2f41f71ca084048bd3ecf309f4ab0fa,
title = "Bounds for the solutions of S-unit equations and decomposable form equations II.",
abstract = "In this paper we improve upon in terms of S the best known effective upper bounds for the solutions of S-unit equations and decomposable form equations.",
keywords = "Baker’s theory of logarithmic forms, Decomposable form equations, S-unit equations, Thue-equations",
author = "K. Gy{\"o}ry",
year = "2019",
month = "1",
day = "1",
doi = "10.5486/PMD.2019.8557",
language = "English",
volume = "94",
pages = "507--526",
journal = "Publicationes Mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",
number = "3-4",

}

TY - JOUR

T1 - Bounds for the solutions of S-unit equations and decomposable form equations II.

AU - Györy, K.

PY - 2019/1/1

Y1 - 2019/1/1

N2 - In this paper we improve upon in terms of S the best known effective upper bounds for the solutions of S-unit equations and decomposable form equations.

AB - In this paper we improve upon in terms of S the best known effective upper bounds for the solutions of S-unit equations and decomposable form equations.

KW - Baker’s theory of logarithmic forms

KW - Decomposable form equations

KW - S-unit equations

KW - Thue-equations

UR - http://www.scopus.com/inward/record.url?scp=85071052399&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85071052399&partnerID=8YFLogxK

U2 - 10.5486/PMD.2019.8557

DO - 10.5486/PMD.2019.8557

M3 - Article

VL - 94

SP - 507

EP - 526

JO - Publicationes Mathematicae

JF - Publicationes Mathematicae

SN - 0033-3883

IS - 3-4

ER -